MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 3.5MM LCK TUBULAR PL 6H 82MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 3.5MM LCK TUBULAR PL 6H 82MM; PLATE, FIXATION, BONE
Catalog Number 71829006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed to replace a fractured plate.
 
Additional Manufacturer Narrative
Add'l info.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
3.5MM LCK TUBULAR PL 6H 82MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6570413
Report Number1020279-2017-00341
Device Sequence Number74818
Product Code HRS
UDI-Device Identifier03596010525567
UDI-Public03596010525567
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71829006
Device Lot Number15FT56144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by ManufacturerNot provided
04/20/2017
Initial Report FDA Received Date05/16/2017
Supplement Report FDA Received Date05/26/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;